# SDR VNAA2017070811101

- Difficulty date: July 8, 2017
- Submitted: July 12, 2017
- Operation: Air carrier
- Aircraft: N226JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7895
- Aircraft time: 31,965 hours, 32,034 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: AE4096G0060000
- Condition: Failed
- Location: Hyd System
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

CREW DECLARED EMERGENCY DUE TO GEAR DISAGREE MESSAGE AND LOSS OF HYDRAULIC SYSTEM 3 FLUID WHEN GEAR WAS SELECTED DOWN. THE CREW HAD TO USE GEAR MANUAL DEPLOY. MAINTENANCE REPLACED HOSE ON THE NUMBER 3 HYDRAULIC PUMP.
